While stimulant withdrawal can be very uncomfortable and cause a range of physical and psychological symptoms, it is generally not considered to be life-threatening on its own. However, in some cases, the effects of withdrawal may indirectly increase the risk of harm or death.
For example, some individuals who experience stimulant withdrawal may become severely fatigued, disoriented, or confused, which can increase the risk of falls, accidents, or other injuries. Others may experience symptoms such as depression, anxiety, or suicidal thoughts, which can increase the risk of self-harm or suicide.
In addition, individuals who have pre-existing medical conditions or who have used high doses of stimulants for an extended period of time may be at higher risk of developing complications or experiencing medical emergencies during withdrawal. For these reasons, it is important for individuals who are considering withdrawing from stimulants to do so under the guidance of a healthcare professional, who can monitor their symptoms and provide appropriate support and treatment.